I got juvederm to make my lips look fuller nd a little more shaped, about 10 days after I got juvederm I got a ematrix treatment... Does this effect my juvederm in any way? I feel like my lips look like they went down to size after the ematrix session. Also do you recommend anything other than juvederm for the lips? Also I know the juvederm goes away from ur own metabolism or how well ur body evaporates it (in a way) did the ematrix help make that process work faster?
Juvederm and Ematrix?
Doctor Answers (4)
We often use eMatrix and Juvederm together.
Juvederm and eMatrix work well together. The eMatrix is a superficial fractional radiofrequency device that ablates small dots of skin and heats the upper dermis. Clnically we have combined these treatments for three years. I do believe the Juvederm lasts as long or longer when combined with a treatment like eMatrix.
Can Ematrix Dissolve Juvederm????
Ematrix is not likely to make Juvederm metabolize faster in your body. I do not believe there are any studies showing this is even possible. It is more than likely that your swelling has gone down and you just need another syringe to get the look you liked after first syringe.
There are other fillers that can be injected in the lip safely... Restylane and Perlane are two other great choices.
Hope this helps.
Dr. Grant Stevens
Web reference: http://marinaplasticsurgery.com/
Juvederm is Not Affected by eMatrix Treatments
eMatrix treatments are not likely to have been done over the area the Juvederm was injected so they should not adversely affect your results. It is more likely that it is simply the swelling finally going down. Juvederm or Restylane are the best options for correcting an aging lip. They are used to replace lost volume, define the vermilion borders and create a more youthful curl, elevate and lift the corners of the mouth, and correct vertical wrinkle lines.
You might also like...
Ematrix and Juvederm to lips
Unless they went over the area where the Juvederm was injected , I'm not sure the RF used in EMatrix treatment had any effect on the Juvederm to your lips. Because RF delivers heat to the tissues, it's not imposssible for it to cause some of the hyauluronic acid, in the Juvederm, to dissolve.
Web reference: http://www.drfpalmer.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.